Research

Asymptotics of multibump blow-up self-similar solutions of the nonlinear Schrodinger equation


Reference:

Budd, C. J., 2002. Asymptotics of multibump blow-up self-similar solutions of the nonlinear Schrodinger equation. SIAM Journal on Applied Mathematics, 62 (3), pp. 801-830.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7423
Additional InformationID number: ISI:000174798700004

Export

Actions (login required)

View Item